Translator Disclaimer
November/December 2018 Extension theory approach in the stability of the standing waves for the NLS equation with point interactions on a star graph
Jaime Angulo Pava, Nataliia Goloshchapova
Adv. Differential Equations 23(11/12): 793-846 (November/December 2018).

Abstract

The aim of this work is to demonstrate the effectiveness of the extension theory of symmetric operators in the investigation of the stability of standing waves for the nonlinear Schrödinger equations with two types of non-linearities (power and logarithmic) and two types of point interactions ($\delta$- and $\delta'$-) on a star graph. Our approach allows us to overcome the use of variational techniques in the investigation of the Morse index for self-adjoint operators with non-standard boundary conditions which appear in the stability study. We also demonstrate how our method simplifies the proof of the stability results known for the NLS equation with point interactions on the line.

Citation

Download Citation

Jaime Angulo Pava. Nataliia Goloshchapova. "Extension theory approach in the stability of the standing waves for the NLS equation with point interactions on a star graph." Adv. Differential Equations 23 (11/12) 793 - 846, November/December 2018.

Information

Published: November/December 2018
First available in Project Euclid: 25 September 2018

zbMATH: 06982200
MathSciNet: MR3857871

Subjects:
Primary: 35Q55 , 37K40 , 37K45 , 47E0 , 81Q35

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 11/12 • November/December 2018
Back to Top